# SDR CALA9800266

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Corroded
- Location: Bs 1322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BELTFRAME CORRODED ACROSS BOTTOM ON FRONT CENTER AND LOWER CHANNEL AT STA 1322 FROM LONGERON 28L TO 28R.  A REPAIR WAS INSTALLED IAW SRM 53-03.
